# SDR RAIA0006017

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 12,995 hours, 11,231 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: A2104F
- Condition: Open
- Location: Battery
- Part time: 5,574 hours, 4,970 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7498-STL- LEFT BATTERY CONTACTOR OPENED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT POWER DISTRIBUTION UNIT.
